Differential and Integral Equations

Asymptotic behavior of solutions of a nonstandard second order differential equation

William A. Harris, Patrizia Pucci, and James Serrin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1201-1215.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019751

Mathematical Reviews number (MathSciNet)
MR1235188

Zentralblatt MATH identifier
0780.34038

Subjects
Primary: 34E05: Asymptotic expansions
Secondary: 34A30: Linear equations and systems, general 34C20: Transformation and reduction of equations and systems, normal forms

Citation

Harris, William A.; Pucci, Patrizia; Serrin, James. Asymptotic behavior of solutions of a nonstandard second order differential equation. Differential Integral Equations 6 (1993), no. 6, 1201--1215. https://projecteuclid.org/euclid.die/1370019751


Export citation